# SDR REXA2012011600067

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 17,963 hours, 15,277 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 2 DENTS ON THE LEFT RUDDER SKIN.  THE DENTS MEASURE .40" X .250" X .005" DEEP AND .650" X .500" X .015" DEEP, WITH FINAL CUTOUT DIMENSIONS OF 6.8" X 4.4".  REPAIRED IAW EA CRJ255-01192 AS APPROVED BY 8110-3.
